# SDR AALA201607149003

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N979UY
- Make and model: Airbus A321-231
- Aircraft serial: 5763
- Aircraft time: 9,529 hours, 4,004 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L4 DOOR BOTTLE PRESSURE LIGHT ILLUMINATED.  SERVICED DOOR ASSIST BOTTLE IAW AMM 52-10-00.
